liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Around a Hurewiczs formula
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Shimane University, Department Math, Matsue, Shimane 6908504, Japan .
2012 (English)In: Topology and its Applications, ISSN 0166-8641, Vol. 159, no 6, 1536-1544 p.Article in journal (Refereed) Published
Abstract [en]

Some relevant questions around the Hurewiczs formula for the dimension-lowering mappings are under the discussion. In particular, we generalize the notion of a fully closed mapping introduced by V.V. Fedorchuk and find for such new mappings an evaluation formula for the dimension Ind(0) (resp. Ind) of preimages via the dimension Ind(0) (resp. Ind) of images.

Place, publisher, year, edition, pages
Elsevier , 2012. Vol. 159, no 6, 1536-1544 p.
Keyword [en]
Hurewiczs formula, Large inductive dimension, Fully closed mapping, Base dimension
National Category
Medical and Health Sciences
URN: urn:nbn:se:liu:diva-76803DOI: 10.1016/j.topol.2010.12.017ISI: 000301821600005OAI: diva2:516851
Funding Agencies|Japan Society for the Promotion of Science|22540084|Available from: 2012-04-20 Created: 2012-04-20 Last updated: 2012-04-20

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Topology and its Applications
Medical and Health Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link